# SDR IPXA2020062967024

- Difficulty date: June 7, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC85337
- Condition: Migrated
- Location: Lt Ib Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT I/B ELEVATOR #2 HINGE FITTING A/C SIDE I/B BUSHING IS MIGRATED.REPAIRED LT I/B ELEVATOR #2 HINGE FITTING A/C SIDE MIGRATED BUSHING IAW VT-SAA EA 011-5520-01-A8363 REV IR AND UPS EO MD11-5520-76970-A. (MINOR)
